Translator Disclaimer
1 January 2003 QUANTITATIVE GENETICS OF GEOMETRIC SHAPE: HERITABILITY AND THE PITFALLS OF THE UNIVARIATE APPROACH
Author Affiliations +

In the absence of a text abstract the first page of the article is provided.

Sorry, your browser doesn't support embedded PDFs, Download First Page

Christian Peter Klingenberg "QUANTITATIVE GENETICS OF GEOMETRIC SHAPE: HERITABILITY AND THE PITFALLS OF THE UNIVARIATE APPROACH," Evolution 57(1), 191-195, (1 January 2003). https://doi.org/10.1554/0014-3820(2003)057[0191:QGOGSH]2.0.CO;2
Received: 25 June 2002; Accepted: 4 September 2002; Published: 1 January 2003
JOURNAL ARTICLE
5 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
ARTICLE IMPACT
RIGHTS & PERMISSIONS
Get copyright permission
Back to Top